Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

High and fluctuating BP, severe headaches, vomiting, inflammation of stomach. Low potassium. Suggest?

for over a month my BP has been very high & fluctuating. 3 wks ago I started having stomach pains, thought I had the flu. Last week I was taken to the ER via ambulance due to high BP (206/166), severe headache, and vomiting what appeared to be coffee grounds. The hospital said I had low potassium and slight inflammation in my stomach and pancreas . They treated me for the issues listed, brought my potassium up and sent me home. Since then my symptoms have continued and in some ways have gotten worse. I now have diarrea that often resembles coffee grounds, my stomach feels raw inside and there is a pain under my bottom left rib that feels like someone is stabbing me with a dull knife. oh, and my stomach is swollen slightly - I dont know what to do anymore as even drinking water makes the pain worse.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
I would strongy suggest that you seek a second opinion from your PCP or specialist. I can't explain all your symptoms, but you dont' want to miss somethign serious.
Answered: Mon, 11 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor